Alert archive / Missouri / Flash Flood Warnings in 2019

Flash Flood Warning 30, NWS Springfield, MO

May 21, 2019Greene County, Missouri

NWS Springfield, MO issued this flash flood warning at May 21, 2019, 1:15 PM CDT for Greene County, Missouri. It was in force for 5 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2019, 1:15 PM CDT (18:15 UTC)
Expired
May 21, 2019, 5:54 PM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Greene County, MO

The radar

The Springfield radar (KSGF), 11 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 2:35 PM CDTFLASH FLOOD2 Ne Springfield, MOREPORT OF 6 INCHES OF WATER AT TRAFFICWAY AND WAVERLY OVER THE STREET.
May 21, 3:02 PM CDTFLASH FLOOD3 Ne Battlefield, MOFAST MOVING WATER IN A RESIDENTIAL AREA.
May 21, 4:55 PM CDTFLOOD3 Ese Republic, MOFLOODING REPORTED AT FARM ROAD 186 AND FARM ROAD 101 - 3.5 FEET OF WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 80 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

841 
WGUS53 KSGF 211815
FFWSGF
MOC077-220015-
/O.NEW.KSGF.FF.W.0030.190521T1815Z-190522T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
115 PM CDT Tue May 21 2019

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  South central Greene County in southwestern Missouri...

* Until 715 PM CDT Tuesday.

* At 113 PM CDT, emergency management reported heavy rain across the 
  warned area. Radar estimates 2 to 4 inches of rain have fallen 
  since last night. Flash flooding is already occurring. At 110 PM 
  CDT there was a report of a foot of water over the roadway at 
  Battlefield between Campbell and Kansas Expressway. A water rescue 
  is ongoing at this time.

* Creeks, streams, and low water crossings will be especially
  susceptible to the dangers of flash flooding.
  Locations in the warning include...
  Springfield...                    Republic...
  Battlefield...                    Willard...
  Brookline...                      Galloway...

This warning includes but is not limited to the following low water
crossings...
Scenic Avenue in southwest Springfield...
East Buena Vista Road at Ward Branch south of Springfield...
Farm Road 156 at Wilsons Creek southwest of Springfield...
Farm Road 146 at Wilsons Creek southwest of Springfield...
and Farm Road 150 at Wilsons Creek southwest of Springfield.

Additional rainfall amounts up to an 1 inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3710 9324 3710 9352 3718 9340 3728 9340
      3728 9321 3709 9321

$$

Perez
2 follow-up statements
602 
WGUS53 KSGF 211945
FFWSGF
MOC077-220615-
/O.EXT.KSGF.FF.W.0030.000000T0000Z-190522T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
245 PM CDT Tue May 21 2019

The National Weather Service in Springfield has extended the

* Flash Flood Warning for...
  South central Greene County in southwestern Missouri...

* Until 115 AM CDT Wednesday.

* At 241 PM CDT, trained weather spotters reported flash flooding 
  across the warned area. Radar estimates 2 to 4 inches of rain have 
  fallen since last night. Flash flooding is already occurring. 
  Report of six inches over the road at Trafficway and Waverly at 
  235 PM CDT.

* Creeks, streams, and low water crossings will be especially
  susceptible to the dangers of flash flooding.
  Locations in the warning include...
  Springfield...                    Republic...
  Battlefield...                    Willard...
  Brookline...                      Galloway...

This warning includes but is not limited to the following low water
crossings...
Scenic Avenue in southwest Springfield...
East Buena Vista Road at Ward Branch south of Springfield...
Farm Road 156 at Wilsons Creek southwest of Springfield...
Farm Road 146 at Wilsons Creek southwest of Springfield...
and Farm Road 150 at Wilsons Creek southwest of Springfield.

Additional rainfall amounts of up to a half inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3710 9324 3710 9352 3718 9340 3728 9340
      3728 9321 3709 9321

$$

Perez
808 
WGUS73 KSGF 212254
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
554 PM CDT Tue May 21 2019

MOC077-212304-
/O.CAN.KSGF.FF.W.0030.000000T0000Z-190522T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greene MO-
554 PM CDT Tue May 21 2019

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL GREENE COUNTY IS
CANCELLED...

The heavy rain has ended. Rapidly rising water and flash flooding is 
no longer expected to pose a threat to life or property. However, 
residual flooding of low lying areas will continue through tonight. 
Please continue to heed any remaining road closures.

LAT...LON 3710 9324 3710 9352 3718 9340 3728 9340
      3728 9321 3709 9321

$$

Terry

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 21, 12:11 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, May 21, 12:11 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1211 PM CDT Tue May 21 2019

.SHORT TERM...(Today and tonight)
Issued at 226 AM CDT Tue May 21 2019

Moderate to heavy rainfall was impacting the Missouri Ozarks
early this morning with widespread flooding occurring. Rainfall
amounts of 2 to 5 inches had been reported through 2 am. With rain
continuing and additional rainfall amounts of between 1 and 3
inches expected across the region through this evening, have
expanded the flash Flood Watch across the entire CWA through 7PM.

There has been some indication of a brief rain free period this
morning across far southern Missouri fro the short range models.
This should be rather brief before a strong cold front begins to
move east and bring additional strong to severe thunderstorms and
additional heavy rain to the region through this afternoon.

As the low in the plains begins to lift north, the warm front
that was suppressed south by the ongoing convection should lift
into southwest Missouri. This will continue the chance for severe
storms along with a few brief spin ups possible.

The cold front will move through the region fairly rapidly as the
upper level system lift north. The expectation is for the eastern
portions of the area to see the front and associated strong to
severe storms around daybreak with the front progressing across
the area through the afternoon and be east of the area by late
this afternoon into early this evening. Once again, all models of
severe weather will be possible.

The region will then see clearing tonight with lows in the 50s
across the region.

.LONG TERM...(Wednesday through Monday)
Issued at 226 AM CDT Tue May 21 2019

Wednesday should be rather nice and potentially the only day for
the remainder of the week where showers or thunderstorms won't
impact the area. This will be thanks to a surface high that will
filter through the region behind Tuesdays cold front.

Sadly, the deep southwesterly flow aloft will remain in place
through the coming Memorial Day weekend. The Ozarks will be on
the periphery of upper level high pressure over the southeastern
CONUS. with severe short waves moving through the upper level
flow, and depending on the strength of the high, additional rounds
of showers and storms will be possible. Will need to monitor this
boundary to determine how far north/south the rain will impact.

In general, the remainder of the week with the exception of
Wednesday look to be fairly active and wet.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1207 PM CDT Tue May 21 2019

A couple of line segments of convection were pushing across the
forecast area early this afternoon. The first one has pushed
through SGF within the past hour. The second has pushed through
JLN and was shifting towards SGF by 18z and will linger for an
hour or two. Convection for BBG will be slightly later more likely
between 19z-22z. IFR conditions are expected during the most
intense convection with variable winds of 20 to 40 kts. Outside of
the convection, generally MVFR to VFR conditions and a southerly
wind at 15 to 25 kts.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 7 PM CDT this evening for MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...Flash Flood Watch until 7 PM CDT this evening for KSZ073-097-101.

&&

SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Lindenberg
Hazardous weather outlook, May 21, 12:39 PM CDT, 36 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1239 PM CDT Tue May 21 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221745-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1239 PM CDT Tue May 21 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated flooding risk.
  Elevated lightning risk.
  Elevated non thunderstorm wind risk.

DISCUSSION...

  A line of thunderstorms will push across the Missouri Ozarks
  this afternoon. The strongest storms will likely be over south
  central Missouri, closer to a warm front over far southern
  Missouri. Some severe weather will be possible over south
  central Missouri with damaging wind gusts over 60 mph, large
  hail to the size of quarters and isolated tornadoes can't be
  ruled out either.

  Torrential rain will accompany the storms and will fall on
  already saturated ground from last nights rainfall. This will
  likely runoff as flooding.

  Wind gusts outside of the thunderstorms may gust over 30 mph at
  times this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

  Intermittent storm activity is expected from Wednesday night
  through the coming holiday weekend.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next six hours for
  locations over south central Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Lindenberg

In the hours before

Special weather statement, May 21, 10:43 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Springfield MO
1043 AM CDT Tue May 21 2019

MOZ093-101-211615-
Newton MO-McDonald MO-
1043 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NEWTON AND MCDONALD
COUNTIES UNTIL 1115 AM CDT...

At 1043 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Noel to Hiwasse to near Northwest Arkansas
Regional Airport. Movement was northeast at 55 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Big Sugar Creek State Park...     Granby...
Anderson...                       Noel...
Pineville...                      Wheaton...
Lanagan...                        Fairview...
Newtonia...                       Stella...
Stark City...                     Powell...
Rocky Comfort...

This includes Interstate 49 between mile markers 1 and 8.

LAT...LON 3650 9455 3692 9424 3681 9406 3650 9408
TIME...MOT...LOC 1543Z 210DEG 47KT 3652 9448 3643 9435 3632 9431

Titus
Local storm report, May 21, 11:08 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     FLOOD            4 ENE RED OAK           37.24N 93.95W
05/21/2019                   LAWRENCE           MO   LAW ENFORCEMENT

            WATER REPORTED OVER ROADWAY ON MISSOURI 97,
            APPROXIMATELY 4 MILES NORTH OF MISSOURI 96.

&&

CKR
Local storm report, May 21, 11:11 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1111 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     FLOOD            4 E BRONAUGH            37.70N 94.39W
05/21/2019                   VERNON             MO   LAW ENFORCEMENT

            TROOPER REPORTS WATER OVER ROADWAY ON ROUTE
            N NEAR ROUTE BB, NORTHWEST OF SHELDON.

&&

CKR
Special weather statement, May 21, 11:25 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Springfield MO
1125 AM CDT Tue May 21 2019

MOZ093-101-102-211700-
Barry MO-Newton MO-McDonald MO-
1125 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NEWTON...EASTERN
MCDONALD AND WESTERN BARRY COUNTIES UNTIL NOON CDT...

At 1125 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pineville to near Pea Ridge to Rogers.
Movement was northeast at 55 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Big Sugar Creek State Park...     Roaring River State Park...
Monett...                         Cassville...
Purdy...                          Seligman...
Exeter...                         Wheaton...
Butterfield...                    Washburn...
Fairview...                       Pioneer...
Stella...                         Stark City...
Wayne...                          Powell...
Rocky Comfort...                  Ridgley...

LAT...LON 3650 9441 3693 9414 3692 9381 3666 9378
      3650 9386
TIME...MOT...LOC 1625Z 213DEG 47KT 3661 9431 3652 9417 3635 9412

Titus
Special weather statement, May 21, 12:25 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Springfield MO
1225 PM CDT Tue May 21 2019

MOZ090-094-095-211815-
Greene MO-Lawrence MO-Christian MO-
1225 PM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN...
SOUTHEASTERN LAWRENCE AND CENTRAL GREENE COUNTIES UNTIL 115 PM CDT...

At 1224 PM CDT, Doppler radar was tracking a strong thunderstorm over
Marionville, or 7 miles northeast of Aurora, moving northeast at 50
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Springfield...                    Republic...
Aurora...                         Battlefield...
Willard...                        Marionville...
Clever...                         Fair Grove...
Billings...                       Brookline...
Sacville...                       Glidewell...
Ebenezer...                       Bassville...
Bois D'arc...                     Cave Springs...

This includes Interstate 44 between mile markers 60 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 700 PM CDT for southwestern
Missouri.

LAT...LON 3698 9372 3743 9346 3742 9324 3735 9312
      3699 9348 3699 9361 3692 9362
TIME...MOT...LOC 1724Z 213DEG 43KT 3704 9362

Titus
Local storm report, May 21, 1:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     FLOOD            3 SW SPRINGFIELD        37.16N 93.32W
05/21/2019                   GREENE             MO   BROADCAST MEDIA

            WATER ON THE ROADWAY AT BATTLEFIELD AND
            KANSAS EXPRESSWAY. REPORT OF STALLED CAR DUE
            TO THE HIGH WATER ON ROADWAY PER MEDIA
            PARTNER.

&&

CKR

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:23 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster52 min
May 20, 7:42 PM CDTFlash Flood WarningSGFBarton, Jasper6 hr
May 20, 7:52 PM CDTTornado WarningSGFPolk23 min
May 20, 8:00 PM CDTRiver Flood WarningSGFCedar28 days
May 20, 8:00 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede45 min
May 20, 8:15 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon60 min
May 20, 8:16 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Miller, Polk19 min
May 20, 8:18 PM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Vernon6 hr
May 20, 8:57 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, St. Clair63 min
May 20, 9:08 PM CDTRiver Flood WarningSGFPulaski58 hr
May 20, 9:14 PM CDTSevere Thunderstorm WarningSGFJasper, Newton46 min
May 20, 9:26 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton64 min
May 20, 9:31 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk59 min
May 20, 9:35 PM CDTFlash Flood WarningSGFCedar, St. Clair, Vernon5 hr
May 20, 9:40 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence65 min
May 20, 10:09 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Polk51 min
May 20, 10:14 PM CDTFlash Flood WarningSGFBarry, Dade, Jasper, Lawrence, McDonald, Newton5 hr
May 20, 10:35 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster40 min
May 20, 10:54 PM CDTFlash Flood WarningSGFBenton, Camden, Christian, Dallas, Greene, Hickory and 4 more4 hr
May 20, 11:01 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster44 min
May 20, 11:24 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski, Texas, Wright35 min
May 20, 11:37 PM CDTFlash Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone and 1 more3 hr
May 20, 11:52 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Texas, Wright38 min
May 21, 12:04 AM CDTFlash Flood WarningSGFCamden, Christian, Dallas, Douglas, Laclede, Pulaski and 3 more3 hr
May 21, 12:14 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald46 min
May 21, 12:28 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas, Wright62 min
May 21, 1:11 AM CDTFlash Flood WarningSGFDent, Phelps, Pulaski, Shannon, Texas2 hr
May 21, 1:53 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Newton and 3 more33 hr
May 21, 2:21 AM CDTFlash Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 4 more4 hr
May 21, 2:45 AM CDTTornado WarningSGFHowell, Ozark20 min
May 21, 2:50 AM CDTAreal Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone and 1 more32 hr
May 21, 3:18 AM CDTAreal Flood WarningSGFBenton, Camden, Christian, Dallas, Greene, Hickory and 3 more17 hr
May 21, 3:25 AM CDTAreal Flood WarningSGFCamden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more10 hr
May 21, 4:41 AM CDTRiver Flood WarningSGFPhelps4 days
May 21, 4:46 AM CDTRiver Flood WarningSGFPulaski27 hr
May 21, 5:53 AM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 4 more29 hr
May 21, 7:37 AM CDTRiver Flood WarningSGFJasper, Newton67 hr
May 21, 8:05 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton55 min
May 21, 9:34 AM CDTRiver Flood WarningSGFMcDonald48 hr
May 21, 9:54 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton51 min
May 21, 10:25 AM CDTRiver Flood WarningSGFShannon10 hr
May 21, 10:32 AM CDTRiver Flood WarningSGFStone53 hr
May 21, 10:43 AM CDTSpecial Weather StatementSGFMcDonald32 min
May 21, 11:25 AM CDTSpecial Weather StatementSGFBarry35 min
May 21, 11:43 AM CDTSevere Thunderstorm WarningSGFBarry47 min
May 21, 12:05 PM CDTFlash Flood WarningSGFBarry6 hr
May 21, 12:25 PM CDTSpecial Weather StatementSGFGreene50 min
May 21, 12:59 PM CDTSevere Thunderstorm WarningSGFGreene, Webster31 min
May 21, 1:06 PM CDTTornado WarningSGFDallas, Greene, Webster24 min
May 21, 1:20 PM CDTAreal Flood WarningSGFCamden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more21 hr
May 21, 1:22 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster38 min
May 21, 1:35 PM CDTTornado WarningSGFStone25 min
May 21, 1:57 PM CDTSevere Thunderstorm WarningSGFChristian, Stone33 min
May 21, 2:13 PM CDTFlash Flood WarningSGFDallas, Greene, Polk4 hr
May 21, 2:24 PM CDTSpecial Weather StatementSGFWebster36 min
May 21, 2:41 PM CDTSevere Thunderstorm WarningSGFGreene, Webster49 min
May 21, 2:44 PM CDTTornado WarningSGFWebster31 min
May 21, 2:47 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney43 min
May 21, 2:56 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright49 min
May 21, 3:02 PM CDTTornado WarningSGFDouglas, Wright28 min
May 21, 3:08 PM CDTSevere Thunderstorm WarningSGFLaclede37 min
May 21, 3:18 PM CDTTornado WarningSGFWright27 min
May 21, 3:22 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark38 min
May 21, 3:23 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright37 min
May 21, 3:25 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede, Webster4 hr
May 21, 3:28 PM CDTSevere Thunderstorm WarningSGFOzark32 min
May 21, 3:31 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski29 min
May 21, 3:38 PM CDTTornado Warning Tornado observedSGFLaclede, Texas, Wright37 min
May 21, 3:50 PM CDTTornado WarningSGFHowell, Ozark25 min
May 21, 3:53 PM CDTSevere Thunderstorm WarningSGFMaries, Miller, Pulaski52 min
May 21, 4:02 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas43 min
May 21, 4:10 PM CDTSevere Thunderstorm WarningSGFHowell, Texas35 min
May 21, 4:17 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps43 min
May 21, 4:24 PM CDTTornado Warning Tornado observedSGFDent, Phelps36 min
May 21, 4:41 PM CDTSevere Thunderstorm WarningSGFDent, Oregon, Shannon49 min
May 21, 5:33 PM CDTSpecial Weather StatementSGFOregon, Shannon27 min

Nearby

Flash Flood Warnings in Missouri, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.